Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 1, Pages 39-46
http://dx.doi.org/10.1155/S0161171286000054

Banach spaces of functions analytic in a polydisc

Department of Mathematics and Statistics, University of Missouri-Rolla, Rolla 65401, Missouri, USA

Received 8 March 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Leon M. Hall, “Banach spaces of functions analytic in a polydisc,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 1, pp. 39-46, 1986. doi:10.1155/S0161171286000054